A note on the results of Suzuki, Miculescu and Mihail

  • Zoran D. MitrovićEmail author


In this note, we give a short proof of the recent results of Miculescu and Mihail (J Fixed Point Theory Appl 19:2153–2163, 2017) and Suzuki (J Inequal Appl 256:11, 2017) in b-metric spaces.


Fixed points b-metric space 

Mathematics Subject Classification




The author wishes to thank the editor and the referee for a guidance and a help in the preparation of this paper.


  1. 1.
    Bakhtin, I.A.: The contraction mapping principle in quasimetric spaces. Funct. Anal. Ulianowsk. Gos. Ped. Inst. 30, 26–37 (1989)Google Scholar
  2. 2.
    Czerwik, S.: Contraction mappings in b-metric spaces. Acta Math. Inform. Univ. Ostrav. 1, 5–11 (1993)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Jovanović, M., Kadelburg, Z., Radenović, S.: Common fixed point results in metric-type spaces. Fixed Point Theory Appl 978121, 15 (2010)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Miculescu, R., Mihail, A.: New fixed point theorems for set-valued contractions in b-metric spaces. J. Fixed Point Theory Appl. 19, 2153–2163 (2017)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Singh, S.L., Czerwik, S., Król, K., Singh, A.: Coincidences and fixed points of hybrid contractions. Tamsui Oxf. J. Math. Sci. 24, 401–416 (2008)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Suzuki, T.: Basic inequality on a b-metric space and its applications. J. Inequal. Appl. 256, 11 (2017). MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Nonlinear Analysis Research GroupTon Duc Thang UniversityHo Chi Minh CityVietnam
  2. 2.Faculty of Mathematics and StatisticsTon Duc Thang UniversityHo Chi Minh CityVietnam

Personalised recommendations